Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. C. Ferrando, M. López Pellicer and L. M. Sánchez Ruiz
Title: Metrizable barrelled spaces
Additional book information: Pitman Res. Notes in Math. Ser., vol. 332, Longman, 1995, 238 pp., ISBN 0-582-28703-0, $30.00

References [Enhancements On Off] (What's this?)

  • 1. I. Amemiya, Y. Komura, Über nicht vollständige Montelräume, Math. Ann. 177 (1968), 273-277. MR 38:508
  • 2. J. Arias de Reyna, Dense hyperplanes of first category, Math. Ann. 249 (1980), 111-114. MR 81g:46019
  • 3. S. Dierolf, J. Kakol, On s-barrelled spaces, Results in Math. 28 (1995), 40-48. MR 96f:46002
  • 4. J. Diestel, B. Faires, On vector measures, Trans. Amer. Math. Soc. 198 (1974), 253-271. MR 50:2912
  • 5. J. C. Diaz, M. Florencio, J. P. Paúl, A uniform boundedness theorem for $L^{\infty }(\mu ,E)$, Arch. Math. 60 (1993), 73-78. MR 94f:46037
  • 6. L. Drewnowski, M. Florencio, P. J. Paúl, The space of Pettis integrable functions is barrelled, Proc. Amer. Math. Soc. 114 (1992), 687-694. MR 92f:46045
  • 7. L. Drewnowski, M. Florencio, P. J. Paúl, Uniform boundedness of operators and barrelledness in spaces with Boolean algebras of projections, Atti. Sem. Math. Fis. Univ. Modena 41 (1993), 317-329. MR 94m:46004
  • 8. L. Drewnowski, M. Florencio, P. J. Paúl, On the barrelledness of spaces of bounded vector functions, Arch. Math. 63 (1994), 449-458. MR 95i:46047
  • 9. F. J. Freniche, Barrelledness conditions of the space of vector valued and simple functions, Math. Ann. 267 (1984), 479-489. MR 85f:46074
  • 10. J. Kakol, W. Roelcke, On the barrelledness of $\ell _{p}$-direct sums of seminormed spaces for $1\leqslant p\leqslant \infty $, Arch. Math. 62 (1994), 331-334. MR 95f:46002
  • 11. M. Kunzinger, Barrelledness, Baire-like and (LF)-spaces, Pitman Research Notes in Math., Longman, 1993. MR 95e:46004
  • 12. P. Pérez Carreras, J. Bonet, Barrelled locally convex spaces, Math. Studies, North-Holland, 1987.
  • 13. F. Rothberger, Sur un ensemble toujours de premiére catégorie qui est dépourvu de la propriéte $\lambda $, Fund. Math. 32 (1939), 294-300.
  • 14. S. A. Saxon, Nuclear and product spaces, Baire-like spaces and the strongest locally convex topology, Math. Ann. 197 (1972), 87-106. MR 46:4140
  • 15. S. A. Saxon, Two characterizations of linear Baire spaces, Proc. Amer. Math. Soc. 45 (1974), 204-208. MR 50:10740
  • 16. S. A. Saxon, L. M. Sánchez-Ruiz, Barrelled countable enlargements and the bounding cardinal, J. London Math. Soc. 53 (1996), 158-166. MR 1:362 693
  • 17. S. A. Saxon, A. Wilansky, The equivalence of some Banach space problems, Coll. Math. 37 (1977), 217-226. MR 58:23508
  • 18. S. A. Saxon, M. Levin, Every countable-codimensional subspace of a barrelled space is barrelled, Proc. Amer. Math. Soc. 29 (1971), 91-96. MR 43:6691
  • 19. M. Valdivia, P. Pere\'{z} Carreras, On totally barrelled spaces, Math. Z. 178 (1981), 263-269. MR 82m:46002
  • 20. M. Valdivia, Products of Baire topological vector spaces, Fund. Math. 125 (1985), 61-80. MR 87d:46007
  • 21. M. Valdivia, Topics in locally convex spaces, Math. Studies, North-Holland, 1982. MR 84i:46007
  • 22. M. Valdivia, Classes of barrelled spaces related with the closed graph theorem, Portugaliae Math. 40 (1981), 345-366. MR 87g:46009

Review Information:

Reviewer: Jerzy Kakol
Affiliation: Poznań University
Email: kakol@math.amu.edu.pl
Journal: Bull. Amer. Math. Soc. 34 (1997), 101-105
MSC (1991): Primary 46A08; Secondary 46A16, 46E10
DOI: https://doi.org/10.1090/S0273-0979-97-00706-4
Review copyright: © Copyright 1997 American Mathematical Society
American Mathematical Society